Our expert says:
Many women complain of their babies not sleeping 'at all'. This is unlikely to be related to the steroids or the pre-eclampsia. Try posting this on the paediatrician's site. You don't say what physical symptoms your friend has, but perhaps she should see a doctor about this. Once again it is unlikely that these would be related to steroids or pre-eclampsia. Some women have residual high blood pressure after a pregnancy, but most will settle. Many women take longterm steroids, for example for asthma and, apart from weight gain, this should not cause any major problems.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.